# SDR IPXA2021080672525

- Difficulty date: July 23, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Landing
- Part number: ARC046020
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING T/E PANEL 641BB LANDING IS CORRODED.REMOVED AND REPLACED CORRODED RT WING T/E PANEL 641BB LANDING IAW SRM 51-31-01. (MINOR)
